# SDR SIMA201910076001

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 46,276 hours, 41,734 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1041
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI RECIEVED BAGG SMOKE INDICATION.  REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR IAW AMM 26-15-01 OPC GOOD
